MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1346-8138.1995.tb03922.x

Медицинская библиотека · The Journal of dermatology · 1995

Pustular psoriasis precipitated by acetazolamide.

Kuroda K, Kojima T, Tanabe E, Fujita M, Shinkai H

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of pustular psoriasis precipitated by acetazolamide, a carbonic anhydrase inhibitor. A 28-year-old man suffering from 20 years-standing generalized pustular psoriasis developed psoriatic arthritis and glaucoma and experienced a precipitation of pustular lesions and widespread erythema after initiation of oral acetazolamide for glaucoma. The cutaneous lesions and systemic symptoms improved after restriction of acetazolamide and administration of oral etretinate. Readministration of acetazolamide confirmed that generalized pustules arose within 24 hours.

Для цитирования: Kuroda K, Kojima T, Tanabe E, Fujita M, Shinkai H. Pustular psoriasis precipitated by acetazolamide.. The Journal of dermatology. 1995. DOI: 10.1111/j.1346-8138.1995.tb03922.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.